Academic
Publications
Cauchy problem for the generalized Kadomtsev-Petviashvili equation

Cauchy problem for the generalized Kadomtsev-Petviashvili equation,10.1007/BF00972945,Siberian Mathematical Journal,A. V. Faminskii

Cauchy problem for the generalized Kadomtsev-Petviashvili equation   (Citations: 2)
BibTex | RIS | RefWorks Download
Journal: Siberian Mathematical Journal - SIB MATH J-ENGL TR , vol. 33, no. 1, pp. 133-143, 1992
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: